Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 659, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 4, 2011, 4:03 PM CDT for Fayette County, Hardeman County, Tennessee; 4 counties in Mississippi. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2011, 4:03 PM CDT (21:03 UTC)
- Expired
- Aug 4, 2011, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Benton County, MS, Marshall County, MS, Tippah County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 89 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:15 PM CDT | TSTM WND DMG | Ashland, MS | TREES AND POWERLINES DOWN ACROSS BENTON COUNTY. REPORTS OF DAMAGE BEGAN AROUND 415 PM. |
| Aug 4, 4:20 PM CDT | TSTM WND DMG | 2 E Higdon, MS | A COUPLE OF TREES DOWN ON HIDGON ROAD...EAST OF THE TOWN OF HIGDON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3023 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1991 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008 WUUS54 KMEG 042103 SVRMEG MSC003-009-093-139-TNC047-069-042145- /O.NEW.KMEG.SV.W.0659.110804T2103Z-110804T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 403 PM CDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... BENTON COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 445 PM CDT * AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LAGRANGE TO 6 MILES NORTH OF SLAYDEN...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BOLIVAR TO 11 MILES EAST OF COLLIERVILLE...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF BENTON...NORTHEASTERN MARSHALL...NORTHERN TIPPAH...NORTHWESTERN ALCORN...SOUTHERN FAYETTE AND SOUTHERN HARDEMAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3484 8866 3461 8928 3508 8956 3529 8904 TIME...MOT...LOC 2103Z 306DEG 8KT 3520 8915 3502 8947 $$
1 follow-up statement
379 WWUS54 KMEG 042124 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 424 PM CDT THU AUG 4 2011 MSC003-009-093-139-TNC047-069-042145- /O.CON.KMEG.SV.W.0659.000000T0000Z-110804T2145Z/ BENTON MS-TIPPAH MS-MARSHALL MS-ALCORN MS-FAYETTE TN-HARDEMAN TN- 424 PM CDT THU AUG 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHERN HARDEMAN...SOUTHEASTERN FAYETTE...NORTHWESTERN ALCORN... NORTHEASTERN MARSHALL...NORTHERN TIPPAH AND BENTON COUNTIES... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VAN BUREN TO EARLY GROVE...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF BOLIVAR TO 15 MILES EAST OF COLLIERVILLE...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ASHLAND... FALKNER...WALNUT...GRAND JUNCTION...LA GRANGE...MIDDLETON... SAULSBURY...FORTY FIVE...LISBON...ROGERS SPRINGS...VAN BUREN... HUDSONVILLE...EARLY GROVE AND NEW CANAAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3500 8946 3522 8899 3484 8866 3461 8928 TIME...MOT...LOC 2124Z 306DEG 8KT 3517 8910 3499 8942 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:59 PM CDT, 4 minutes earlier.
Area forecast discussion, Aug 4, 3:59 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 4 2011
.DISCUSSION...FORECAST FOCUS ON EXCESSIVE HEAT AND THUNDERSTORM
CHANCES THROUGH THE MIDDLE OF NEXT WEEK.
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
OUTFLOW BOUNDARY HAS SENT MUCH NEEDED RELIEF TO NORTHERN PORTIONS
OF THE AREA THIS AFTERNOON. WITH DEW POINTS FALLING INTO THE 60S
AND TEMPERATURES ONLY IN THE LOWER 90S...DECIDED TO DROP THE
EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR THOSE LOCATIONS. THE
REST OF THE AREA IS STILL EXPERIENCING DEW POINTS WELL INTO THE
70S...EVEN LOWER 80S ALONG THE OUTFLOW BOUNDARY ITSELF...YIELDING
HEAT INDEX READINGS WELL IN EXCESS OF 110 IN MANY PLACES. THUS...WILL
MAINTAIN THE WARNING ELSEWHERE.
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE MIDSOUTH THIS
AFTERNOON IN RESPONSE TO WEAK BOUNDARIES...AND EXTREME DEW POINTS
PRODUCING SBCAPE AOA 5000 J/KG. AFTER DAYTIME HEATING ENDS THIS
EVENING...INCREASING CINH SHOULD HALT MUCH ADDITIONAL DEVELOPMENT.
SPC HAS JUST POSTED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR
PORTIONS OF NORTHEAST MS...BUT WILL BE CANCELLED PROBABLY IN A
COUPLE HOURS AS THE MAIN LINE NEAR TUPELO PUSHES SOUTH OF THE CWA.
THE BOUNDARY WILL WASH OUT TONIGHT LEAVING A POOL OF HIGH DEW
POINTS ACROSS NORTHERN MS AND SOUTHERN TN WHICH SHOULD WORK ITS
WAY BACK NORTH DURING THE DAY FRIDAY. MOS IS IN PRETTY GOOD
AGREEMENT WITH THIS. HOWEVER...TEMPERATURES ARE FAIRLY UNCERTAIN
IN MOS. NAM SEEMS TOO BULLISH WITH CONVECTION AND GFS DOESN/T SEEM
TO HAVE ENOUGH...THUS THE LARGE SPREAD. WILL LEAN TOWARD THE MUCH
HIGHER MAV NUMBERS FOR CONSISTENCY AND WHAT WILL LIKELY TO HAPPEN
IN ANY GIVEN LOCATION IF CONVECTION DOES NOT MATERIALIZE THERE.
ANY STORMS WOULD REDUCE TEMPERATURES GREATLY...BUT THIS SHOULD BE
LOCALIZED AND IS IMPOSSIBLE TO FORECAST PRECISELY.
A SIMILAR SET UP WILL BE IN PLACE BOTH SATURDAY AND SUNDAY WITH
HIGHEST POPS NORTHEAST AND LOWEST SOUTHWEST /WITH RIDGE CENTER
OVER THE ARKLATEX/. MCS DEVELOPMENT IS HIGHLY UNCERTAIN WHICH WILL
WRECK HAVOC WITH TEMPERATURES...BUT CONFIDENCE IS HIGH ENOUGH FOR
VERY HIGH DEW POINTS AND MUCH ABOVE NORMAL TEMPS OVER A LARGE
ENOUGH AREA TO HOIST AN EXCESSIVE HEAT WARNING ACROSS THE ENTIRE
AREA THROUGH EARLY SUNDAY EVENING. IT MAY BE BORDERLINE NEAR THE
TN RIVER IF CURRENT CONVECTIVE THINKING VERIFIES...BUT ISSUING AN
ADVISORY FOR ONE DAY AND A WARNING THE NEXT GETS CONFUSING. THIS
HAS BEEN A PROLONGED HEAT WAVE AND PEOPLE ARE STRESSED ENOUGH FROM
THE HEAT.
.LONG TERM...MONDAY THROUGH NEXT THURSDAY.
HIGH PRESSURE WILL BEGIN BUILDING INTO THE NORTHEAST AS THE RIDGE
RETROGRADES BACK TOWARD THE ROCKIES. THIS WILL ALLOW A BOUNDARY TO
SAG SOUTHWEST AND DRAPE ITSELF ACROSS THE MIDSOUTH EARLY NEXT
WEEK. THIS WILL ALLOW FOR INCREASED CLOUDS...POPS...AND LOWER
TEMPERATURES. DEPENDING ON A NUMBER OF FACTORS...MAY NEED SOME
HEAT HEADLINES BEYOND MONDAY. NONETHELESS...THINGS WILL BE
TRENDING COOLER AND LESS HUMID BY LATE NEXT WEEK AS A TROUGH DIGS
INTO THE EASTERN U.S. COULD HAVE LOWS IN THE MID 60S ACROSS
PORTIONS OF WEST TN AND NORTH MS BY THURSDAY NIGHT!
BORGHOFF
&&
.AVIATION...
18Z TAFS
CONFIDENCE IS NOT HIGH ENOUGH TO PUT VCTS FOR MEM...TUP...AND MKL
FOR TODAY BECAUSE TS ACTIVITY WILL STAY NORTHWARD IN NORTHERN
ARKANSAS...SOUTHEASTERN MISSOURI...AND WESTERN KENTUCKY BECAUSE OF
THE FRONTAL BOUNDARY OVER CENTRAL TENNESSEE AND ARKANSAS. JBR HAS
A GREATER CHANCE OF VCSH BECAUSE OF THE FRONTAL BOUNDARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 82 100 82 100 / 20 30 20 20
MKL 74 97 76 98 / 20 30 20 30
JBR 79 97 78 101 / 20 30 20 20
TUP 79 100 78 98 / 20 30 20 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
DUNKLIN-PEMISCOT.
MS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
DYER-GIBSON-HENRY-LAKE-OBION-WEAKLEY.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CARROLL-
CHESTER-CROCKETT-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Aug 4, 3:41 AM CDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 341 AM CDT THU AUG 4 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 341 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY AND TONIGHT FOR MUCH OF THE MIDSOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR EXTREME NORTHWEST TENNESSEE. HEAT INDICES WILL REACH BETWEEN 105 AND 120 DEGREES THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS TODAY INTO TONIGHT ACROSS THE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXCESSIVE HEAT WARNINGS AND WATCHES ARE IN EFFECT FOR THE MIDSOUTH THROUGH SUNDAY. HEAT INDEX VALUES IN EXCESS OF 110 DEGREES ARE EXPECTED THROUGH THIS PERIOD. THERE IS A SLIGHT RISK FOR SEVERE STORMS FRIDAY INTO FRIDAY EVENING ACROSS THE ENTIRE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY EVENING. KRM
In the hours before
Special weather statement, Aug 4, 2:42 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT THU AUG 4 2011
MSZ006-009-017-042015-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
242 PM CDT THU AUG 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS TO LEAST 55 MPH WAS LOCATED
OVER TISHOMINGO AT 242 PM CDT...MOVING SOUTHEAST AT 25 MPH.
PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3461 8813 3456 8813 3440 8816 3434 8846
3461 8858 3476 8823 3465 8812
TIME...MOT...LOC 1942Z 319DEG 23KT 3463 8824Special weather statement, Aug 4, 2:47 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT THU AUG 4 2011
MSZ006-009-017-042015-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
247 PM CDT THU AUG 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS TO 55 MPH WAS LOCATED OVER
TISHOMINGO AT 242 PM CDT...MOVING SOUTHEAST AT 25 MPH.
PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3461 8813 3456 8813 3440 8816 3434 8846
3461 8858 3476 8823 3465 8812
TIME...MOT...LOC 1942Z 319DEG 23KT 3463 8824Special weather statement, Aug 4, 3:07 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 307 PM CDT THU AUG 4 2011 MSZ009-014>016-042030- UNION MS-PRENTISS MS-PONTOTOC MS-LEE MS- 307 PM CDT THU AUG 4 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 PM CDT FOR... LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS UP TO 50 MPH WAS LOCATED FROM BALDWYN TO 6 MILES SOUTHEAST OF NEW HARMONY AT 307 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN LEE...PONTOTOC...PRENTISS AND UNION COUNTIES...INCLUDING LOCATIONS NEAR BALDWYN...TOMBIGBEE STATE PARK AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3425 8855 3417 8879 3439 8895 3456 8856 TIME...MOT...LOC 2007Z 290DEG 17KT 3449 8860 3431 8885
Special weather statement, Aug 4, 3:34 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT THU AUG 4 2011
MSZ002-003-TNZ089-090-042130-
BENTON MS-MARSHALL MS-FAYETTE TN-HARDEMAN TN-
334 PM CDT THU AUG 4 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...
NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS TO 55 MPH WAS LOCATED FROM WHITEVILLE TO 11 MILES NORTHWEST
OF MT PLEASANT AT 334 PM CDT...MOVING SOUTHEAST AT 15 MPH.
PEOPLE IN BENTON...FAYETTE...HARDEMAN AND MARSHALL COUNTIES...
INCLUDING LOCATIONS NEAR BOLIVAR AND HOLLY SPRINGS...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3516 8883 3474 8942 3501 8964 3529 8964
3539 8926 3538 8904
TIME...MOT...LOC 2034Z 308DEG 13KT 3530 8915 3505 8966Local storm report, Aug 4, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 2 SW BELMONT 34.49N 88.23W
08/04/2011 TISHOMINGO MS LAW ENFORCEMENT
TREES DOWN NEAR RED BULL ROAD...NEAR THE TISHIMINGO AND
ITAWAMBA COUNTY LINE.
0330 PM TSTM WND DMG SALTILLO 34.38N 88.69W
08/04/2011 LEE MS PUBLIC
SHINGLES OFF SEVERAL ROOFS IN HIS NEIGHBORHOOD. A TREE
WAS ALSO SNAPPED IN HALF. POWER IS OUT IN THE AREA AS
WELL.
&&
RRHLocal storm report, Aug 4, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 4 W BELMONT 34.51N 88.28W
08/04/2011 TISHOMINGO MS AMATEUR RADIO
TREES AND POWERLINES DOWN.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:33 PM CDT | Special Weather Statement | MEG | Obion | 42 min |
| Aug 3, 8:07 PM CDT | Special Weather Statement | MEG | Obion, Weakley | 38 min |
| Aug 3, 8:37 PM CDT | Special Weather Statement | MEG | Henry, Weakley | 38 min |
| Aug 3, 9:08 PM CDT | Special Weather Statement | MEG | Carroll, Henry | 52 min |
| Aug 3, 10:50 PM CDT | Special Weather Statement | MEG | Hardin | 25 min |
| Aug 4, 12:23 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 29 min |
| Aug 4, 12:38 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 52 min |
| Aug 4, 2:49 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 41 min |
| Aug 4, 5:31 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 44 min |
| Aug 4, 3:34 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 56 min |
| Aug 4, 3:39 PM CDT | Excessive Heat Warning | MEG | Dyer, Gibson | 4 days |
| Aug 4, 4:12 PM CDT | Special Weather Statement | MEG | Chester, Madison | 33 min |
| Aug 4, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 43 min |
| Aug 4, 4:44 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman | 46 min |
| Aug 4, 5:11 PM CDT | Flash Flood Warning | MEG | Hardeman, McNairy | 64 min |
| Aug 4, 2:42 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 33 min |
| Aug 4, 2:47 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 28 min |
| Aug 4, 2:52 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 53 min |
| Aug 4, 3:07 PM CDT | Special Weather Statement | MEG | Lee | 23 min |
| Aug 4, 3:19 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 56 min |
| Aug 4, 4:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 75 min |
| Aug 4, 5:05 PM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc | 115 min |
| Aug 4, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 50 min |
| Aug 4, 5:17 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tippah and 2 more | 43 min |
| Aug 4, 5:34 PM CDT | Special Weather Statement | MEG | Chickasaw | 26 min |
| Aug 4, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo | 40 min |
| Aug 4, 5:36 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Tishomingo | 84 min |
| Aug 4, 5:44 PM CDT | Special Weather Statement | MEG | Tallahatchie, Yalobusha | 31 min |
| Aug 4, 5:54 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Pontotoc | 116 min |
| Aug 4, 5:55 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 35 min |
| Aug 4, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 45 min |
| Aug 4, 6:14 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 61 min |
| Aug 4, 6:16 PM CDT | Special Weather Statement | MEG | Itawamba | 29 min |
| Aug 4, 6:50 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Yalobusha | 74 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.